We received the Marketing Authorization for BoxGripal® medicine

8 December

Hereby, VIVA Pharm reports that it received Marketing Authorization (РК-ЛС-5№023417) for BoxGripal® medicine (powder for oral solution) on December 8, 2017.

BoxGrypal® (paracetamol 325 mg, phenyramine maleate 20 mg, phenylephrine hydrochloride 10 mg) is a combination medication that has antipyretic, decongestive, analgesic, and antihistamine action. It’s recommended for short-term symptomatic therapy in acute respiratory viral infections, influenza, accompanied by chills, fever, headache, symptoms of rhinitis, sneezing, and muscle pain. It’s non-prescription medicinal product.

Package Leaflet

Back to the news
Thank you
Ваш вопрос отправлен. Ответ на него будут опубликованы после проверки администратором
Close
Website:
Закрыть